# SDR CA111213004

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT CAPTAINS WINDSHIELD SINGLE PANE SHATTERED.  ALL PRESS READINGS REMAINED STABLE.  ACFT RETURNED TO DEPARTURE AIRPORT.  WINDSHIELD LT 601R33033-13.
